# SDR 98ZZZX833

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47AW
- Make and model: Beech E-90
- Aircraft serial: LW130
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 909700323
- Condition: Corroded
- Location: Lt Pneumatic
- Part time: 5,755 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH PNEUMATIC LINES AFT OF FIREWALL SEVERELY CORRODED WHERE AN ADELL CLAMP WENT.  INSTALLED NEW LEFT AND RIGHT PNEUMATIC LINES.  SUBMITTER SUGGESTED CLOSE INSPECTION OF THESE LINES ON THESE OLDER AIRCRAFT.
